# SDR UPS06M48748

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Part number: 050035001
- Part serial: 957
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY/USED CHK ALERT ILLUMINATED ABOUT 1 HOUR INTO FLIGHT.  RUN CHECKLIST AND ISOLATED PROBLEM FUEL LEAK IN TAIL 3500LB DISCREPANCY BETWEEN FUEL BURNED AND FUEL ONBOARD AT BEGINNING OF RUNNING CHECKLIST.  REMOVED AND REPLACED TANK 2 RT SIDE COMPENSATOR IAW AMM 28-41-37-4.  OPS CHECKED SATIS FUEL QTY TEST CHECKED SATIS.  CONNECTOR REINSTALLED SECURED.  THIS CLOSES DMI.
